General Satisfaction score :
Treato analyzes billions of patient discussions to understand what patients are saying about their experience with regard to their treatments, diseases and side effects. Treato algorithmically identifies patients' positive experiences about medications within their Web posts, for example acne that cleared up, high blood pressure that was reduced, a certain drug that "worked", and so forth. Treato aggregates all of these discussions to calculate how many positive patient posts each medication received, relative to other drugs. Note that positive patient posts about medications are always aggregated in relation to a specific condition, since the same medication may be used for more than one condition.
See what millions of patients are saying
Can we help?
Join now!
Minocycline is taken for: Acne Infection RA* Lyme Inflammation* More

Minocycline

Ask a question
33,526
Discussions
Ask a question
Other names: Minocin, Solodyn, Dynacin
Prescribing mode: Rx
*Off Label
Minocycline (International Nonproprietary Name) is a broad-spectrum antibiotic tetracycline antibiotics, and has a broader spectrum th...
Read on Wikipedia
6 / 10
Satisfaction
?
Based on medical discussions around the web
Rate it yourself
Your rating:
Your rating has been added!
Minocycline for Acne
33,526 conversations around the web about Minocycline to help you make a decision
We analyzed what people said about Minocycline and compared it to other Acne medications
Ask a question
6 / 10
Satisfaction
?
Based on medical discussions around the web

Does Minocycline cause Stomach Cramps ?

#117 in Minocycline discussions - 14 posts discuss Stomach Cramps with Minocycline. Stomach Cramps is #117 concern in Minocycline discussions.
We found 14 discussions
(last 2-3 months) starting having some stomach cramps...
" Minocycline side affects Hello everybody, I ...me. I have been taking Minocycline now for about 2 years and have recently (last 2-3 months) starting having some stomach cramps and thrush. I... "

them, i then took minocycline and suffered with dizziness...
" ...taking Erythromycin i suffered with terrible stomach cramps so i had to stop taking them, i then took minocycline and suffered with dizziness for a couple ...is by using benzoyl peroxide or anot... "

Post from
www.cpnhelp.org
I'm still taking 200mg minocycline and 300mg roxithromycin....
" ...with NACi, it is making me really sick in the stomach. How important is it? I have stopped taking it and am feeling way better, it seems to cause nausea and stomach cramps for me. I'm still taking... "

Post from
www.acne.org
mino -grayish hue to your skin, possible liver enlargement...
" ...stomach. I have been on Minocycline for about 2 months now and the derm told me that there are three major side effects to mino -grayish hue to your skin, possible liver enlargement and another one... "

and Tetracycline give me stomach cramps which can...
" ...an internal disorder. I could be wrong though. Anyways, Minocycline and Tetracycline give me stomach cramps which can lead to gas. This usually occurs if I don't drink enough... "

Post from
www.acne.org
regime, however i was on minocycline for over two years...
" ...however i was on minocycline for over two years and topical clindamycin and they did nothing to help me at all, I thought ...i'm on erythromycin (which gives you such bad stomach cramps at 1000m... "

Post from
www.inspire.com
of the weird ones, but minocycline gave me a wicked case of...
" ...the weird ones, but minocycline gave me a wicked ...case Roy starts complaining of stomach cramps and vomiting.... "

Post from
www.acne.org
on minocycline for excactly 3 weeks. -No acne improvements...
" ...been on minocycline for excactly 3 weeks. -No acne improvements (i have ...more than ever -stomach cramps 3 times ... "

Post from
forums.steroid.com
minocycline... problem is it's an antibiotic and that's...
" I take minocycline... problem is it's an antibiotic ...and I wake up with stomach cramps and they gave me a... "

Post from
www.acne.org
reaction to it--I got hives all over my body after 2 months....
" ...class of medicine...I was placed on Minocycline a long time ago and i didnt respond to it plus i had a delayed reaction to it--I got hives all over my body after 2 months..So the doctor switched... "

Your Saved Posts ()

Back to Signup